MathSciNet Relay Station
MathSciNet bibliographic data
MR780851 68Q25 (15-04 65F30)
Alekseyev, Valery B. On the complexity of some algorithms of matrix multiplication. J. Algorithms 6 (1985), no. 1, 71–85.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement